Author Topic: Very dizzy today. Could it be the Benadryl?  (Read 2982 times)

[Buddie]

Very dizzy today. Could it be the Benadryl?
« on: December 13, 2008, 07:35:50 pm »
Started taking Benadrly a few days ago to help me sleep and today I woke up very dizzy.

Its not going away.

Has anyone had problems with taking Benadrl and getting very dizzy?

Thanks,
Michael
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Very dizzy today. Could it be the Benadryl?
« Reply #1 on: December 13, 2008, 07:44:16 pm »
Hi Michael, dizziness is a w/d s/x I've had it for months. For me benadryl doesn't work well. It makes my coordination worse. I don't know about dizziness because I'm always dizzy. But maybe stop taking it for a few days and see.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Very dizzy today. Could it be the Benadryl?
« Reply #2 on: December 13, 2008, 08:12:37 pm »
Started taking Benadrly a few days ago to help me sleep and today I woke up very dizzy.

Its not going away.

Has anyone had problems with taking Benadrl and getting very dizzy?

Thanks,
Michael
I sometimes take tylenol pm that has 25mg benedryl in it.  I'm usually somewhat groggy the next day but not more dizzy than usual.  :D
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Very dizzy today. Could it be the Benadryl?
« Reply #3 on: December 13, 2008, 08:36:22 pm »
Hi Micheal,
I take benadryl and it doesn't seem to make me dizzy. Although I did have waves of dizziness, where you feel like if you move to fast you will fall over. Kind of like when you have a bad flu. I started taking a multi vitamin with iron, and it went away. I know alot of people can't take supplements, but that did help me. So I think I was a little deficient in iron?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Very dizzy today. Could it be the Benadryl?
« Reply #4 on: December 14, 2008, 01:40:58 am »
Thanks for al the replies.

I wont take it for a few days and see what happens,
Michael
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Very dizzy today. Could it be the Benadryl?
« Reply #5 on: December 14, 2008, 10:33:44 pm »
I didnt take Benadrly last night and no dizzy today.

Maybe a coensidence, but I'll take it either way.

Hope y'all are doing well today,

Michael
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Very dizzy today. Could it be the Benadryl?
« Reply #6 on: December 15, 2008, 02:40:46 am »
Thanks for al the replies.

I wont take it for a few days and see what happens,
Michael

Micheal,

I can take a half a tylenol pm two consecutive nights if I push it and take it a three straight nights I have the same problem. Try not to stress, you should feel better within a couple of days.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.